| Model Number |
1550275-38 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation as it remains implanted in the patient.A review of the lot history record identified no manufacturing non-conformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that on (b)(6) 2020 a xience sierra stent was implanted.On (b)(6) 2020, the patient was re-admitted with other cv symptoms, and acute kidney failure.Unspecified treatment was administered to the patient.The final patient outcome is unknown.No additional information was provided.